# SDR ZZDA2008045

- Difficulty date: January 7, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C STRUCK BY BAG CART.  ANGLE SUPPORT DAMAGE BETWEEN STA 1178 AND 1189.  INSTALLED NEW ANGLE SUPPORT FROM STA 1178 TO STA 1189 IAW SRM 51-41-01 AND SRM 51-41-05 AND DRG 9911839.
